# SDR HNAA0800151

- Difficulty date: May 11, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 29,109 hours, 45,554 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING HORN SOUNDED ON TAKEOFF ROLL.  COMPLIED WITH WORK CARD 31-50-03Q.  NO DEFECTS OR DISCREPANCIES FOUND.  OPERATIONAL CHECK GOOD.
